# SDR ASAA11710383

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 41,965 hours, 19,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS L/E NR 3 SLAT ACTUATOR PANEL AROUND FITTING.  STOP DRILLED HFEC FASTENERS TO CHECK FOR OTHER CRACKS.  ON DEFFERAL PER 700 57EA 06296.
